still tingling all over , its been about 4 or 5 mins. ssinse I did it. cnt spell well
Its not a drug that caused it rather a Drugs-Forum, let me be clear.
I was bouncing about , and thought contribution speck would be neat, hadden beenthere in a bit, checking out the tops Misparkes up there dikon docta, way to go
some I truely have never seen or heard of , others well they are stained a bit. sadly
and fuck me a nother name comes up, Me, about and still am creaming in my britches...
fuck guys thanks. n I not too sure what all that means , profile filled , but it works. btdta Nice RUSHH
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
To make a comment simply sign up and become a member!